# SDR CA971231009

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 6875632
- Condition: Leaking
- Location: Fuel Control
- Part time: 3,407 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL NOTED DRIPPING FROM THE ENGINE COMPARTMENT OVERBOARD DRAIN.  FUEL LINE BETWEEN FUEL CONTROL AND GOVERNOR LEAKING.
